A simple set of test matrices for eigenvalue programs⋆

Research output: Contribution to journalArticlepeer-review

15 Scopus citations
Original languageEnglish (US)
Pages (from-to)119-125
Number of pages7
JournalMathematics of Computation
Volume23
Issue number105
DOIs
StatePublished - Jan 1 1969
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A simple set of test matrices for eigenvalue programs⋆'. Together they form a unique fingerprint.

Cite this